# SDR UIEA2020082871881

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,399 hours, 20,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE COLD AIR BLOWING FROM LIFT RUDDER PEDDLE FO SIDE( PER B767 IPC 21-58-31-01 COOLING DUCT IS AT THE CORRECT LOCATION. NO FAULTS NOTED.  )
